MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. SLR BIPOLAR INSERT 41-44MM X 28MM ID; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. SLR BIPOLAR INSERT 41-44MM X 28MM ID; HIP COMPONENT
Model Number 17002802
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient dislocated the constrained custom implant a month after revision surgery.

Brand Name
SLR BIPOLAR INSERT 41-44MM X 28MM ID
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9540131
Report Number3010536692-2020-00009
Device Sequence Number2283016
Product Code KWY
UDI-Device IdentifierM684170028021
UDI-PublicM684170028021
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K861566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number17002802
Device Catalogue Number17002802
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/05/2019
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer12/05/2019
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date08/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;